Technical Notes and Correspondence

International Journal of Control, Automation and Systems 2011; 9(1): 145-150

Published online February 12, 2011

https://doi.org/10.1007/s12555-011-0119-1

© The International Journal of Control, Automation, and Systems

Optimal Control of Singular Systems via Orthogonal Functions

Bosukonda M. Mohan and Sanjeeb Kumar Kar

Indian Institute of Technology, India

Abstract

In this paper two new recursive algorithms are presented for computing optimal control law of linear time-invariant singular systems with quadratic performance index by using the elegant properties of block-pulse functions (BPFs) and shifted Legendre polynomials (SLPs). Also a unified approach is given to solve the optimal control problem of singular systems via BPFs or SLPs. Two numerical examples are included to demonstrate the validity of the proposed algorithms and approach.

Keywords Block-pulse functions, optimal control, orthogonal functions, shifted legendre polynomials, singular systems.

Article

Technical Notes and Correspondence

International Journal of Control, Automation and Systems 2011; 9(1): 145-150

Published online February 1, 2011 https://doi.org/10.1007/s12555-011-0119-1

Copyright © The International Journal of Control, Automation, and Systems.

Optimal Control of Singular Systems via Orthogonal Functions

Bosukonda M. Mohan and Sanjeeb Kumar Kar

Indian Institute of Technology, India

Abstract

In this paper two new recursive algorithms are presented for computing optimal control law of linear time-invariant singular systems with quadratic performance index by using the elegant properties of block-pulse functions (BPFs) and shifted Legendre polynomials (SLPs). Also a unified approach is given to solve the optimal control problem of singular systems via BPFs or SLPs. Two numerical examples are included to demonstrate the validity of the proposed algorithms and approach.

Keywords: Block-pulse functions, optimal control, orthogonal functions, shifted legendre polynomials, singular systems.

IJCAS
May 2024

Vol. 22, No. 5, pp. 1461~1759

Stats or Metrics

Share this article on

  • line

Related articles in IJCAS

IJCAS

eISSN 2005-4092
pISSN 1598-6446